# SDR UPS05M44950

- Difficulty date: June 17, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CK , CORROSION ON SEAT TRACK AND FLANGE AT STA 919-957 X=-75.  REMOVE CABIN CORROSION ON SEAT TRACK AND FLANGE AT STA 919-957 X=-75 AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL 1 REV 37, CARRY OUT HFEC IAW DAC NDT SPM REV 12.  FABRICATION OF SPLICE PLATE AS PER SRM  53-70-00 FIG 1 VOL 1 REV 37, REWORKED AREA NEW SEAT TRACK, SPLICE HAT AND SPLICE PLATES REPROTECTED AS PER SRM 51-21-01 VOL II REV 37.
